Modeling durophagous predation and mortality rates from the fossil record of gastropods

Budd, GE and Mann, R orcid.org/0000-0003-0701-1274 (2019) Modeling durophagous predation and mortality rates from the fossil record of gastropods. Paleobiology, 45 (2). pp. 246-264. ISSN 0094-8373

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 The Paleontological Society. This article has been published in a revised form in Paleobiology. http://doi.org/10.1017/pab.2019.2 This version is free to view and download for private research and study only. Not for re-distribution or re-use.
Dates:
  • Published: May 2019
  • Accepted: 2 January 2019
  • Published (online): 13 March 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Funding Information:
FunderGrant number
Alan Turing InstituteNot Known
Depositing User: Symplectic Publications
Date Deposited: 07 Jan 2019 13:46
Last Modified: 13 Sep 2019 00:38
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/pab.2019.2

Share / Export

Statistics